# SDR CA970109001

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2100 · Air Conditioning System
- Part: Seals
- Part number: 3033716X2
- Condition: Leaking
- Location: Air Cond Sys
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) HAZE IN CABIN AND LAV. SMOKE DETECTOR SOUNDED. #1 AND #2 ENGINE COMPRESSOR DRAINS CHECKED FOR OIL. NONE FOUND. P2.5 AND P3 SWITCHING VALVE PISTON RINGS REPLACED.
